MathSciNet Relay Station
MathSciNet bibliographic data
MR2873016 60F10 (28D05 37A05)
Varandas, Paulo Non-uniform specification and large deviations for weak Gibbs measures. J. Stat. Phys. 146 (2012), no. 2, 330–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement